# SDR UALA2011042802070

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 82,393 hours, 9,348 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT STRIP UNDER FRIG IS LOOSE. SECURED LIGHT STRIP. ALL GALLEY LIGHTS CHECKED, OPS NORMAL.
